# SDR ASOA20160207006

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 32,758 hours, 25,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A PACK 1 VALVE FAIL MESSAGE FOLLOWED BY A SMOKEY ODOR, AND THAT IT APPEARED AFTER ICING CONDITIONS.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE INSPECTED THE ACFT AND R & R SEVERAL LOOSE CLAMPS ON PACK 1, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, CLEARED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
